Journal article icon

Journal article

Maximizing functionals of the maximum in the Skorokhod embedding problem and an application to variance swaps

Abstract:

The Az\'{e}ma-Yor solution (resp., the Perkins solution) of the Skorokhod embedding problem has the property that it maximizes (resp., minimizes) the law of the maximum of the stopped process. We show that these constructions have a wider property in that they also maximize (and minimize) expected values for a more general class of bivariate functions $F(W_{\tau},S_{\tau})$ depending on the joint law of the stopped process and the maximum. Moreover, for monotonic functions $g$, they also maxi...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/12-AAP893

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Annals of Applied Probability
Volume:
23
Issue:
5
Pages:
2020-2052
Publication date:
2010-12-17
DOI:
ISSN:
1050-5164
Source identifiers:
369821
Language:
English
Keywords:
Pubs id:
pubs:369821
UUID:
uuid:cfd39734-c2af-4566-be74-844ec57dd368
Local pid:
pubs:369821
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP